# SDR SWAA2025052072551

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N8801Q
- Make and model: Boeing 737-8
- Aircraft serial: 65436
- Aircraft time: 13,221 hours, 7,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB/ LEFT AFT FLASHLIGHT NOT FLASHING GREEN<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-200-801-MAX-01 (FLASHLIGHT CHECK (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)] OB AFT FA FLASHLIGHT (LEFT) REF AMM 25-64-00
